I used to use the proair inhaler, then my doctor switched me to the proventil inhaler. Since I have started using proventil, I have a persistent tremor in my right hand, and sometimes the left one as well. My doctor said the tremors are supposed to subside, but they haven't. Could this inhaler cause something permanent? The doctors can't find any other reason for the tremors yet..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How much alcohol?
1 answer • 11 Jul 2009
It says there are 200 doses, but I cannot find a counter to keep track.
1 answer • 31 Dec 2009
Would blood alcohol level change after inhaling Proventil after you had a mixed drink?
1 answer • 13 Sep 2010
... long should I wait between pills? Also heard something about quitting flouxetine slowlly, any suggestions? Have been taking fluoxetine for about ...
1 answer • 9 Nov 2011
1 answer • 14 Jun 2013